Discussion in 'Therapy and Medication' started by Phoenix1985, Dec 3, 2008.

  1. Phoenix1985

    Phoenix1985 Well-Known Member

    Hi. I was wondering if anyone here who is on lexapro has had bad dreams as a side effect?

    Thanks :hug:
  2. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Im not on lexapro, but I am on citalopram(which is belong to the same family of medicines). I get bad nightmares from my medication.
  3. Rosenrot

    Rosenrot Forum Buddy

    I take lexapro - let me add that is a wonderful medication and has cured my depression - but yes I do experience frequent dreaming, I dream 3-4 different dreams a night, none are really nightmares, though. Just stupid dreams. :laugh:
  4. fromthatshow

    fromthatshow Staff Alumni

    I took Lexapro. Never had a problem with bad dreams. But never really did anything at all for me.

    I was just searching through the threads in this section and there's like 10 threads on Lexapro so if you're looking for more information you should search Lexapro (titles only) on the site and browse through some of the other threads :D

    best of luck :heart:
  5. Phoenix1985

    Phoenix1985 Well-Known Member

    Thanks everyone for the replies :)